| Model Number |
1000096 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump battery was depleting quickly resulting in the pump shutting off.There was no reported adverse impact to the customer¿s blood glucose level.Multiple attempts were made by tandem¿s technical support to obtain additional information; however, no response was received.